# SDR NSVA0112

- Difficulty date: September 25, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: BPC38
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 INVERTER FAILED ON TAKEOFF ROLL, ABORTED TAKEOFF RETURNED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER TEST RUN.  OPS CHECK GOOD.  AIRCRAFT RELEASE FROM MAINTENANCE.  (M)
